ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2015 , Volume 20 , Issue 9

Select all articles

Export/Reference:

Age-structured and delay differential-difference model of hematopoietic stem cell dynamics
Mostafa Adimy, Abdennasser Chekroun and Tarik-Mohamed Touaoula
2015, 20(9): 2765-2791 doi: 10.3934/dcdsb.2015.20.2765 +[Abstract](1413) +[PDF](1231.2KB)
Vortex solutions in Bose-Einstein condensation under a trapping potential varying randomly in time
Anne de Bouard, Reika Fukuizumi and Romain Poncet
2015, 20(9): 2793-2817 doi: 10.3934/dcdsb.2015.20.2793 +[Abstract](1041) +[PDF](998.4KB)
Mathematical analysis of population migration and its effects to spread of epidemics
Shangbin Cui and Meng Bai
2015, 20(9): 2819-2858 doi: 10.3934/dcdsb.2015.20.2819 +[Abstract](819) +[PDF](541.1KB)
Demographic stochasticity in the SDE SIS epidemic model
David Greenhalgh, Yanfeng Liang and Xuerong Mao
2015, 20(9): 2859-2884 doi: 10.3934/dcdsb.2015.20.2859 +[Abstract](1028) +[PDF](7116.9KB)
Remarks on the free boundary problem of compressible Euler equations in physical vacuum with general initial densities
Chengchun Hao
2015, 20(9): 2885-2931 doi: 10.3934/dcdsb.2015.20.2885 +[Abstract](1082) +[PDF](619.6KB)
Persistence-time estimation for some stochastic SIS epidemic models
Francisco de la Hoz, Anna Doubova and Fernando Vadillo
2015, 20(9): 2933-2947 doi: 10.3934/dcdsb.2015.20.2933 +[Abstract](1144) +[PDF](2557.9KB)
Kurzweil integral representation of interacting Prandtl-Ishlinskii operators
Pavel Krejčí, Harbir Lamba, Sergey Melnik and Dmitrii Rachinskii
2015, 20(9): 2949-2965 doi: 10.3934/dcdsb.2015.20.2949 +[Abstract](1048) +[PDF](557.4KB)
Shape stability of optimal control problems in coefficients for coupled system of Hammerstein type
Olha P. Kupenko and Rosanna Manzo
2015, 20(9): 2967-2992 doi: 10.3934/dcdsb.2015.20.2967 +[Abstract](1142) +[PDF](532.1KB)
Invariant stable manifolds for partial neutral functional differential equations in admissible spaces on a half-line
Nguyen Thieu Huy and Pham Van Bang
2015, 20(9): 2993-3011 doi: 10.3934/dcdsb.2015.20.2993 +[Abstract](922) +[PDF](455.8KB)
Existence of solution for a system of repulsion and alignment: Comparison between theory and simulation
Thi-Bich-Ngoc Mac
2015, 20(9): 3013-3027 doi: 10.3934/dcdsb.2015.20.3013 +[Abstract](856) +[PDF](2636.9KB)
An Euler-Bernoulli beam with nonlinear damping and a nonlinear spring at the tip
Maja Miletić, Dominik Stürzer and Anton Arnold
2015, 20(9): 3029-3055 doi: 10.3934/dcdsb.2015.20.3029 +[Abstract](980) +[PDF](561.4KB)
Global stability of a delayed multi-group SIRS epidemic model with nonlinear incidence rates and relapse of infection
Yoshiaki Muroya, Toshikazu Kuniya and Yoichi Enatsu
2015, 20(9): 3057-3091 doi: 10.3934/dcdsb.2015.20.3057 +[Abstract](1508) +[PDF](689.8KB)
Lyapunov functionals for virus-immune models with infinite delay
Yoji Otani, Tsuyoshi Kajiwara and Toru Sasaki
2015, 20(9): 3093-3114 doi: 10.3934/dcdsb.2015.20.3093 +[Abstract](1063) +[PDF](445.8KB)
Quantitative analysis of time delays of glucose - insulin dynamics using artificial pancreas
Saloni Rathee and Nilam
2015, 20(9): 3115-3129 doi: 10.3934/dcdsb.2015.20.3115 +[Abstract](1062) +[PDF](700.9KB)
Explosion birth and extinction: Double big bang bifurcations and Allee effect in Tsoularis-Wallace's growth models
J. Leonel Rocha, Abdel-Kaddous Taha and Danièle Fournier-Prunaret
2015, 20(9): 3131-3163 doi: 10.3934/dcdsb.2015.20.3131 +[Abstract](1004) +[PDF](1110.9KB)
Boundedness vs.blow-up in a two-species chemotaxis system with two chemicals
Youshan Tao and Michael Winkler
2015, 20(9): 3165-3183 doi: 10.3934/dcdsb.2015.20.3165 +[Abstract](1261) +[PDF](520.8KB)
New asymptotic analysis method for phase field models in moving boundary problem with surface tension
Jie Wang and Xiaoqiang Wang
2015, 20(9): 3185-3213 doi: 10.3934/dcdsb.2015.20.3185 +[Abstract](1094) +[PDF](590.4KB)
Global dynamics for viral infection model with Beddington-DeAngelis functional response and an eclipse stage of infected cells
Jinliang Wang, Jiying Lang and Xianning Liu
2015, 20(9): 3215-3233 doi: 10.3934/dcdsb.2015.20.3215 +[Abstract](1133) +[PDF](476.5KB)
Global classical solutions of a 3D chemotaxis-Stokes system with rotation
Yulan Wang and Xinru Cao
2015, 20(9): 3235-3254 doi: 10.3934/dcdsb.2015.20.3235 +[Abstract](993) +[PDF](475.9KB)
Global asymptotical stability of the coexistence fixed point of a Ricker-type competitive model
Chunqing Wu and Patricia J.Y. Wong
2015, 20(9): 3255-3266 doi: 10.3934/dcdsb.2015.20.3255 +[Abstract](952) +[PDF](601.5KB)
Stabilizing interplay between thermodiffusion and viscoelasticity in a closed-loop thermosyphon
Justine Yasappan, Ángela Jiménez-Casas and Mario Castro
2015, 20(9): 3267-3299 doi: 10.3934/dcdsb.2015.20.3267 +[Abstract](930) +[PDF](743.3KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]